# SDR AALA20160825004

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 53,882 hours, 26,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Bs 180-181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CENTER SECTION OF NR 6 BEAM, FROM BOLT HEAD, IN FWD ENTRY DOOR. INSTALLED DOUBLER IAW AARD 52-10-00-3.
